# SDR SWIA200413166

- Difficulty date: March 6, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 26,786 hours, 23,250 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON LEADING EDGE RIB CRACKED ON LOWER FLANGE AT FS 605.00.  DISCOVERED DURING C-CHECK INSPECTION.  REPLACED RIB IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21, 51-23-00, AND RII53-401.
